# SDR DALA2025012800656

- Difficulty date: January 23, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 57,533 hours, 41,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS ARE INOPERATIVE AT THE FWD LIGHT ATTENDANT STATION. MAINTENANCE REPLACED THE BATTERY PACK FOR THE EMERGENCY LIGHTS IN THE AFT CARGO COMPARTMENT PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #6733983)
